# SDR PLGA001024

- Difficulty date: October 24, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Broken
- Location: Gcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-PQI - FLT 4828 - DURING FLIGHT, THE RIGHT DC GENERATOR DROPPED OFF LINE.  THE AIRCRAFT WAS DIVERTED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE AT THE GENERATOR CONTROL UNIT.  REQUIRED OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
